| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 109-112


Moulay Abdelali Hanane, Benamar Rhali
      Geometrically non-linear vibrations of fully clamped asymmetrically laminated composite skew plates
      Applied Mathematical Sciences, Vol. 9, 2015, no. 109, 5401-5415
      http://dx.doi.org/10.12988/ams.2015.56427

Taha Radwan
      New bounds of increasing multi-state consecutive k-out-of-r-from-n:F system by applying the third order Boole-Bonferroni bounds
      Applied Mathematical Sciences, Vol. 9, 2015, no. 109, 5417-5428
      http://dx.doi.org/10.12988/ams.2015.55399

Steven G. From
      Some new inequalities for a sum of exponential functions
      Applied Mathematical Sciences, Vol. 9, 2015, no. 109, 5429-5439
      http://dx.doi.org/10.12988/ams.2015.57471

Jozef Bucko, Julius Czap
      1-Planar lexicographic products of graphs
      Applied Mathematical Sciences, Vol. 9, 2015, no. 109, 5441-5449
      http://dx.doi.org/10.12988/ams.2015.56439

Dario Friso, Cristiano Baldoin
      Mathematical modelling and experimental assessment of agrochemical drift using a wind tunnel
      Applied Mathematical Sciences, Vol. 9, 2015, no. 110, 5451-5463
      http://dx.doi.org/10.12988/ams.2015.56424

Dario Friso, Hans-Peter Haller, Martin Zingerle
      Mathematical modeling of the dynamics of a shovel with flexible coupling
      Applied Mathematical Sciences, Vol. 9, 2015, no. 110, 5465-5475
      http://dx.doi.org/10.12988/ams.2015.56433

Ashish Kumar, Rozi Lather, Manoj Kumar
      Hyers-Ulam stability of (k,s,r)-Tribonacci functional equation in 2-normed space
      Applied Mathematical Sciences, Vol. 9, 2015, no. 110, 5477-5486
      http://dx.doi.org/10.12988/ams.2015.55402

Siti Hasliza Ahmad Rusmili, Norizan Mohamed, Nor Azlida Aleng, Nur Farahana Zainudin
      Modeling of robust regression in breast tissue data
      Applied Mathematical Sciences, Vol. 9, 2015, no. 110, 5487-5494
      http://dx.doi.org/10.12988/ams.2015.56431

Christos E. Kountzakis
      Incomplete markets equilibrium relying on 2-dimensional lattice-subspaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 111, 5495-5506
      http://dx.doi.org/10.12988/ams.2015.410870

Narciso C. Gonzaga, Jr., Jocelyn P. Vilela
      On cyclic B-algebras
      Applied Mathematical Sciences, Vol. 9, 2015, no. 111, 5507-5522
      http://dx.doi.org/10.12988/ams.2015.54299

Jaekeun Park
      Some Hermite-Hadamard type integral inequalities for co-ordinated (\alpha, J)-, (\alpha, CJ)-, and (\alpha, JQC)-convex functions
      Applied Mathematical Sciences, Vol. 9, 2015, no. 111, 5523-5539
      http://dx.doi.org/10.12988/ams.2015.57497

Yuriy N. Belyayev
      Coefficients of elastic wave's conversion by anisotropic layer
      Applied Mathematical Sciences, Vol. 9, 2015, no. 111, 5541-5549
      http://dx.doi.org/10.12988/ams.2015.57465

E.D. Grushenkova, L.I. Mogilevich, V.S. Popov, L.N. Rabinsky, E.L. Kuznetsova
      Mathematical model of three-layer plate interaction with viscous incompressible liquid layer under foundation vibration
      Applied Mathematical Sciences, Vol. 9, 2015, no. 112, 5551-5559
      http://dx.doi.org/10.12988/ams.2015.57482

Mohd Kamalrulzaman Md Akhir, Jumat Sulaiman
      The 4-EGAOR method for solving triangle element approximation of 2D poisson equations
      Applied Mathematical Sciences, Vol. 9, 2015, no. 112, 5561-5571
      http://dx.doi.org/10.12988/ams.2015.57469

Loredana Ciurdariu
      Inequalities for selfadjoint operators on Hilbert spaces and pseudo-Hilbert spaces
      Applied Mathematical Sciences, Vol. 9, 2015, no. 112, 5573-5582
      http://dx.doi.org/10.12988/ams.2015.56459

Andrei Nikolaev
      On vertex denominators of the Boolean quadric polytope relaxation
      Applied Mathematical Sciences, Vol. 9, 2015, no. 112, 5583-5591
      http://dx.doi.org/10.12988/ams.2015.57491

Alexander K. Rozentsvaig, Cheslav S. Strashinskii
      Regimes of heat transfer during boiling emulsions with low-temperature dispersed phase
      Applied Mathematical Sciences, Vol. 9, 2015, no. 112, 5593-5601
      http://dx.doi.org/10.12988/ams.2015.57474


Journals | Books | Author guidelines